# SDR UPS97822822

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 97540241
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, C-1 CARGO PIT AT FS 280 RT SIDE FLOORBEAM SUPPORT FITTING ABOVE STR 27R IS CRACKED AND CORRODED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW DWG 9754024 AND SRM 51-1-20D.
